Об одной алгебре на множестве графов.

Ю.Б. Ермолаев

Sibirskij matematiceskij zurnal (1994)

  • Volume: 35, Issue: 4, page 793-800
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Ермолаев, Ю.Б.. "Об одной алгебре на множестве графов.." Sibirskij matematiceskij zurnal 35.4 (1994): 793-800. <http://eudml.org/doc/63711>.

author = {Ермолаев, Ю.Б.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {identities; rooted tree; finite bushes},
language = {rus},
number = {4},
pages = {793-800},
publisher = {Izd. AN SSSR},
title = {Об одной алгебре на множестве графов.},
url = {http://eudml.org/doc/63711},
volume = {35},
year = {1994},

AU - Ермолаев, Ю.Б.
TI - Об одной алгебре на множестве графов.
JO - Sibirskij matematiceskij zurnal
PY - 1994
VL - 35
IS - 4
SP - 793
EP - 800
LA - rus
KW - identities; rooted tree; finite bushes
UR - http://eudml.org/doc/63711
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.